# SDR 96ZZZM1227

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bac 146200A
- Aircraft serial: E2156
- Engine: Lyc ALF502R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 220309004
- Condition: Misinstalled
- Location: Nr 4 Engine
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN IN FLIGHT DUE TO LOW OIL PRESSURE LIGHT ILLUMINATION AND INDICATION.  INSPECTION OF THE ENGINE UPON ARRIVAL, REVEALED FULL FLOW CHIP DETECTOR HAD LOOSENED AND FALLEN OUT OF ITS HOUSING.  INVESTIGATION HAS SHOWN MAINTENANCE HAD REPLACED THE MAIN OIL FILTER AND CHECKED THE FULL FLOW DETECTOR.  IMPROPER INSTALLATION OF THE DETECTOR IS UNDER REVIEW.  (M)
